Achievable uniform rates for ad hoc networks

O. Oteri, A. Goldsmith

Research output: Contribution to journalConference articlepeer-review

Abstract

Ad hoc networks are self-organizing wireless networks without any centralized control. A fundamental property of such networks is the achievable rate per node under uniform traffic conditions. It has been shown by Gupta et. al. that for ad hoc networks without mobility, the throughput per node decreases exponentially as the number of nodes (n) increases without bound. We simulate the communication scheme proposed to achieve this rate, model the rate as (K/(n log n)m) and find K and m for finite n. The behavior of the function is studied for different path-loss exponents and for different routing strategies.

Original languageEnglish (US)
Pages (from-to)1169-1173
Number of pages5
JournalConference Record of the Asilomar Conference on Signals, Systems and Computers
Volume2
StatePublished - 2002
Externally publishedYes
EventThe Thirty-Sixth Asilomar Conference on Signals Systems and Computers - Pacific Groove, CA, United States
Duration: Nov 3 2002Nov 6 2002

All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Computer Networks and Communications

Fingerprint Dive into the research topics of 'Achievable uniform rates for ad hoc networks'. Together they form a unique fingerprint.

Cite this